# SDR UPS07851236

- Difficulty date: November 30, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS DISARM IS INTERMITTENT.  RELAMPED LIGHT BULB ON EMERGENCY EXIT LIGHT BULB IAW 33-10-00.  OPS CHECKS GOOD.
